# SDR DALA1164749017

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,787 hours, 35,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON RT CUSP WEB X=-54 TO X=-60 STA Y=617 TO 636, 636 TO 655, 655 TO 674, 674 TO 693 AND 693 TO 712 AT FLOOR STRUCTURE PAX CABIN.  REF MD-88 SRM 53-20-02D FOR REPAIR.
